# SDR FDEA202006261367

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 40,997 hours, 6,334 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION ON THE VERTICAL FLANGE OF THE SPAR CHORD AND HIGH FREQENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON REMOVED FASTENER HOLES AT RIGHT HAND SIDE UNDERWING LONGERON LOWER WING, BUTT STATION 1035,  VERTICAL FLANGE OF THE SPAR CHORD AND FOUND 01 EACH LOWEST OUTBOARD HOLE WITH CRACK INDICATION.
